# SDR AU960291

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Collapsed
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR COLLAPSED - DAMAGE TO NOSE GEAR DOORS -  INVESTIGATION FOUND THAT THE NOSE LANDING GEAR DRAG BRACE ASSEMBLY REPLACEMENT IAW AD/TSA-600/41 AMDT 2 HAD NOT BEEN CARRIED OUT - PERSONNEL/MAINTENANCE ERROR
